# SDR SWAA2013011411397

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,272 hours, 12,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 115A3712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC BAY AFT BULKHEAD VAPOR BARRIER HAS A 4" CRACK 11' FROM BOTTOM AND 7" FROM O/B EDGE.  REPAIRED CRACK PER EA1-A53-3376.
